MathSciNet Relay Station
MathSciNet bibliographic data
MR467676 (57 #7531) 54D50 (54A25)
Boone, James R.; Davis, Sheldon W.; Gruenhage, Gary Cardinal functions for $k$-spaces. Proc. Amer. Math. Soc. 68 (1978), no. 3, 355–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement